# SDR HEEA078376

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shroud
- Part number: S924EC2
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD COVER ALL CRACKED OUT.  LEXAN COVER CRACKED AND PARTS MISSING.
